# SDR 97ZZZM732

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 72970010383
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 704 - PID-FLL, PILOT REPORTED IN FLIGHT LOSS OF FLUID AND PRESSURE NR 1 HYDRAULIC SYSTEM.  AIRCRAFT MADE AN EMERGENCY LANDING.  AIRCRAFT WAS TOWED TO THE GATE AND PASSENGERS DEPLANED.  INSPECTION FOUND HYDRAULIC LINE FROM ENGINE DRIVEN PUMP TO FIREWALL CRACKED, P/N 72970010-383.  MAINTENANCE REPLACED EDP PRESSURE LINE LEFT INBOARD NACELLE.  SYSTEM REPLENISHED AND LEAK CHECKED OK.  MAINTENANCE CHECKED CASE DRAIN FILTERS NR 1 SYSTEM AND FOUND METAL CONTAMINATION FROM NR 1 HYD PUMP.  REPLACED NR 2 HYD PUMP FOR POSSIBLE CONTAMINATION.  AIRCRAFT RUN, SYSTEM BLED.  RELEASED FOR FLIGHT.  (M)
